Israel Journal of Mathematics

, Volume 105, Issue 1, pp 203–233

Choosing roots of polynomials smoothly

  • Dmitri Alekseevsky
  • Andreas Kriegl
  • Peter W. Michor
  • Mark Losik
Article

DOI: 10.1007/BF02780330

Cite this article as:
Alekseevsky, D., Kriegl, A., Michor, P.W. et al. Isr. J. Math. (1998) 105: 203. doi:10.1007/BF02780330

Abstract

We clarify the question whether for a smooth curve of polynomials one can choose the roots smoothly and related questions. Applications to perturbation theory of operators are given.

Copyright information

© Hebrew University 1998

Authors and Affiliations

  • Dmitri Alekseevsky
    • 1
  • Andreas Kriegl
    • 2
  • Peter W. Michor
    • 2
  • Mark Losik
    • 3
  1. 1.Center ‘Sophus Lie’MoscowRussia
  2. 2.Institut für MathematikUniversität WienWienAustria
  3. 3.Saratov State UniversitySaratovRussia

Personalised recommendations